# SDR SWIA200312520

- Difficulty date: October 10, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N454SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7749
- Aircraft time: 2,076 hours, 1,598 cycles
- System (JASC): 3497 · Navigation System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Stall Warning
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S STICK SHAKER NOT WORKING, BOTH WIRES ARE PULLED FROM UNIT ON CAPTAIN'S COLUMN.  REINSTALLED PINS ONTO CAPT'S STICK SHAKER PER MM 20-00-00.  OPS CHECK GOOD PER MM 27-00-00.
